# SDR DL76L091698

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 57,915 hours, 8,425 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shaft
- Condition: Loose
- Location: Prv Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT PACK OFF LT ILLUMINATED RT ENG BLEED LT ILLUMINATED.  T/S PER AMM R/R RT ENG PRV CONT FOUND RT ENG PRV VLV SHAF LOOSE R/R RT ENG PRV.  PRV CONT AND VALVE NEEDS OPS CHECK.  PERFORMED OPS CHECK PER AMM RT ENG RAN OPS CHECK NORMAL.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
